Annals of hematology · 1999
Downbeat nystagmus caused by thiamine deficiency: an unusual presentation of CNS localization of large cell anaplastic CD 30-positive non-Hodgkin's lymphoma.
Клинический случайСтатьяНазвание и аннотация: Перевод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Mulder A H, Raemaekers J M, Boerman R H, Mattijssen V
Аннотация
A 24-year-old woman with a large cell anaplastic CD 30-positive T-cell non-Hodgkin's lymphoma (NHL) developed downbeat nystagmus, anisocoria, and oscillopsia. Prior to overt cerebral invasion by NHL, she had a thiamine deficiency with very low thiamine concentrations in the CSF, probably caused by protracted vomiting and increased vitamin B1 consumption by intrathecal tumor cells. We believe that her neurologic symptoms were caused -- at least partly -- by thiamine deficiency, as she reacted well to thiamine supplementation at the beginning of treatment.
Предметные рубрики MeSH
AdultAnisocoriaAntineoplastic Combined Chemotherapy ProtocolsAphasiaBleomycinBrain NeoplasmsCyclophosphamideCytarabineDizzinessDoxorubicinEtoposideFemaleGranulocyte Colony-Stimulating FactorHemiplegiaHumansLymphoma, Large-Cell, AnaplasticMethotrexateMitoxantroneNeoplastic Stem CellsNystagmus, PathologicPrednisoneRemission InductionThiamineVincristineVomitingWernicke Encephalopathy